American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32M05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Frank Kutzschebauch, Finnur Lárusson and Gerald W. Schwarz. Homotopy principles for equivariant isomorphisms. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Hiroaki Ishida. Torus invariant transverse K\"ahler foliations. Trans. Amer. Math. Soc. 369 (2017) 5137-5155.
Abstract, references, and article information   
View Article: PDF

[3] Irene Pasquinelli. Deligne-Mostow lattices with three fold symmetry and cone metrics on the sphere. Conform. Geom. Dyn. 20 (2016) 235-281.
Abstract, references, and article information   
View Article: PDF

[4] Jiafu Ning, Huiping Zhang and Xiangyu Zhou. Proper holomorphic mappings between invariant domains in $\mathbb{C}^n$. Trans. Amer. Math. Soc. 369 (2017) 517-536.
Abstract, references, and article information   
View Article: PDF

[5] Matthias Leuenberger. (Volume) density property of a family of complex manifolds including the Koras-Russell cubic threefold. Proc. Amer. Math. Soc. 144 (2016) 3887-3902.
Abstract, references, and article information   
View Article: PDF

[6] De-Qi Zhang. $n$-dimensional projective varieties with the action of an abelian group of rank $n-1$. Trans. Amer. Math. Soc. 368 (2016) 8849-8872.
Abstract, references, and article information   
View Article: PDF

[7] Kang-Tae Kim and Ninh Van Thu. On the tangential holomorphic vector fields vanishing at an infinite type point. Trans. Amer. Math. Soc. 367 (2015) 867-885. MR 3280030.
Abstract, references, and article information   
View Article: PDF

[8] De-Qi Zhang. Compact K\"ahler manifolds with automorphism groups of maximal rank. Trans. Amer. Math. Soc. 366 (2014) 3675-3692.
Abstract, references, and article information   
View Article: PDF

[9] Frederic Campana, Fei Wang and De-Qi Zhang. Automorphism groups of positive entropy on projective threefolds. Trans. Amer. Math. Soc. 366 (2014) 1621-1638.
Abstract, references, and article information   
View Article: PDF

[10] Fabio Santos and Bruno Scardua. Stability of complex foliations transverse to fibrations. Proc. Amer. Math. Soc. 140 (2012) 3083-3090.
Abstract, references, and article information   
View Article: PDF

[11] Alvaro Arias and Frédéric Latrémolière. Ergodic actions of convergent Fuchsian groups on quotients of the noncommutative Hardy algebras. Proc. Amer. Math. Soc. 139 (2011) 2485-2496. MR 2784814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kang-Tae Kim, Norman Levenberg and Hiroshi Yamaguchi. Robin functions for complex manifolds and applications. Memoirs of the AMS 209 (2011) MR 2752778.
Book volume table of contents   

[13] Elisha Falbel, Gábor Francsics, Peter D. Lax and John R. Parker. Generators of a Picard modular group in two complex dimensions. Proc. Amer. Math. Soc. 139 (2011) 2439-2447. MR 2784810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Fabio Santos and Bruno Scárdua. Construction of vector fields and Riccati foliations associated to groups of projective automorphisms. Conform. Geom. Dyn. 14 (2010) 154-166. MR 2652067.
Abstract, references, and article information   
View Article: PDF

[15] I. Mundet i Riera. A Hilbert-Mumford criterion for polystability in Kaehler geometry. Trans. Amer. Math. Soc. 362 (2010) 5169-5187. MR 2657676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Brendan Foreman. Discrete groups and the complex contact geometry of $Sl(2,\mathbb {C})$. Trans. Amer. Math. Soc. 362 (2010) 4191-4200. MR 2608401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Daniel Greb. Projectivity of analytic Hilbert and Kähler quotients. Trans. Amer. Math. Soc. 362 (2010) 3243-3271. MR 2592955.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Dmitri Akhiezer and Annett Püttmann. Antiholomorphic involutions of spherical complex spaces. Proc. Amer. Math. Soc. 136 (2008) 1649-1657. MR 2373594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Toshihiko Matsuki. Equivalence of domains arising from duality of orbits on flag manifolds III. Trans. Amer. Math. Soc. 359 (2007) 4773-4786. MR 2320651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Richard J. Brown. The algebraic entropy of the special linear character automorphisms of a free group on two generators. Trans. Amer. Math. Soc. 359 (2007) 1445-1470. MR 2272133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Buma L. Fridman and Daowei Ma. Properties of fixed point sets and a characterization of the ball in ${\mathbb C}^n$. Proc. Amer. Math. Soc. 135 (2007) 229-236. MR 2280191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Toshihiko Matsuki. Equivalence of domains arising from duality of orbits on flag manifolds II. Proc. Amer. Math. Soc. 134 (2006) 3423-3428. MR 2240651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Stefano Trapani. Torus actions on weakly pseudoconvex spaces. Trans. Amer. Math. Soc. 358 (2006) 1971-1981. MR 2197438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Toshihiko Matsuki. Equivalence of domains arising from duality of orbits on flag manifolds. Trans. Amer. Math. Soc. 358 (2006) 2217-2245. MR 2197441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Dennis M. Snow. A bound for the dimension of the automorphism group of a homogeneous compact complex manifold. Proc. Amer. Math. Soc. 132 (2004) 2051-2055. MR 2053977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. Halverscheid and A. Iannuzzi. Maximal complexifications of certain homogeneous Riemannian manifolds. Trans. Amer. Math. Soc. 355 (2003) 4581-4594. MR 1990763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Andrea Iannuzzi. Induced local actions on taut and Stein manifolds. Proc. Amer. Math. Soc. 131 (2003) 3839-3843. MR 1999932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Daniel Guan. Classification of compact complex homogeneous spaces with invariant volumes. Trans. Amer. Math. Soc. 354 (2002) 4493-4504. MR 1926885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Do Duc Thai and Tran Ngoc Giao. The convergence-extension theorem of Noguchi in infinite dimensions. Proc. Amer. Math. Soc. 130 (2002) 477-482. MR 1862128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Erik Andersén. Complete vector fields on $(\mathbb{C}^\ast)^n$. Proc. Amer. Math. Soc. 128 (2000) 1079-1085. MR 1641696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia